MAUDE Adverse Event Report: OLYMPUS MEDICAL PRODUCTS CZECH, SPOL. S R.O. HF-RESECTION ELECTRODE, ROLLER, 24-28 FR., 12° AND 30°

OLYMPUS MEDICAL PRODUCTS CZECH, SPOL. S R.O. HF-RESECTION ELECTRODE, ROLLER, 24-28 FR., 12° AND 30°
Model Number WA22351C
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
E1-facility name: (b)(6) hospital.The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported that during a transcervical resection (tcr) procedure, the roller of the subject device came off and fell into the uterus.The broken part was successfully retrieved.The procedure was then completed with a similar device.There were no further reports of patient harm.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide additional information and the results of the legal manufacturer's final investigation.The device was returned to olympus for inspection and the reported failure was confirmed.Visual inspection confirmed that the electrodes and arms of the product were deformed and that the electrodes were broken.Based on the results of the investigation, this event is caused by a component failure of the electrode.However, the definitive root cause of the reported issue could not be determined.The cause of the electrode/arm deformation and electrode rupture found during visual inspection cannot be determined, but it is possible that the deformation may have been caused by an external overload.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
Additional information was received from the customer that the roller was discharged from the body and was collected at the same time.There were no further diagnostic imaging performed.There were no further reports of patient harm.

Brand Name
HF-RESECTION ELECTRODE, ROLLER, 24-28 FR., 12° AND 30°
Common Device Name
HF-RESECTION ELECTRODE
Manufacturer (Section D)
OLYMPUS MEDICAL PRODUCTS CZECH, SPOL. S R.O.
telickova 457/29
prerov 75124
EZ  75124
Manufacturer (Section G)
OLYMPUS MEDICAL PRODUCTS CZECH, SPOL. S R.O.
telickova 457/29
prerov 75124
EZ   75124
Manufacturer Contact
todd brill
801 west park drive
westborough, MA 01582
5082077662
MDR Report Key21175302
Report Number3007960282-2025-00008
Device Sequence Number4300772
Product Code FAS
UDI-Device Identifier14042761051719
UDI-Public14042761051719
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K100275 / K
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA22351C
Device Lot Number1000134480
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/19/2024
Supplement Date Received by Manufacturer04/24/2025
Initial Report FDA Received Date01/16/2025
Supplement Report FDA Received Date05/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown